MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 14-jan-2026, a sales representative reported via email that an ar-3652sp fibertak rc suture anchor experienced an issue during use.During an arthroscopic rotator cuff repair on (b)(6) 2026, the anchor was inserted into the greater tuberosity and secured as intended.Upon securing the implant, the surgeon observed that the swaged 1.7 mm suturetape slid within the anchor, while the 1.3 mm suturetape remained static and did not slide.The anchor itself remained secure and maintained its position, allowing the surgeon to proceed with the repair using the sutures from the anchor.There was no patient harm reported.Additional information was received on 19-jan-2026: after insertion of the anchor, while positioning the sutures for passage through the cuff, the surgeon noted that the 1.7 suturetape was sliding rather than the 1.3 suturetape.No fraying, loosening, or separation of the suture was observed.The procedure was completed using ar-3652 fibertak rc suture anchors, with additional arthrex swivelock implants used.There was no case delay or additional anesthesia administered.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including incorrect surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24257670
Report Number1220246-2026-00399
Device Sequence Number18224594
Product Code MBI
UDI-Device Identifier00888867362901
UDI-Public(01)00888867362901(11)240606(17)290531(10)15270421
Combination Product (Y/N)N
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Device Catalogue NumberAR-3652SP
Device Lot Number15270421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown